# SDR DALA2018122647411

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 60,424 hours, 22,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: R3 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6716 FA'S REPORTED STRONG BURNING SMELL COMING FROM R3 DOOR-SPECIFICALLY, FROM ARM/DSARM SWITCH AREA. SMELL NO LONGER PRESENT. THEY DID NOT REPORT ANY SMOKE. CORRECTIVE ACTION: FOLLOWED NO GO ODI PREVENTION PROGRAM ATA 21-72. CHECKED DOOR HEATER DUCK PER MCC, CKS NRML. FOU ND NO EVIDENCE OF SMOKE OR FUMES. PULLED COVER OFF R3 DOOR, NO FAULTS FOUND. A/C OK FOR SVC. COMPLETED NO GO ODI STEPS. (4933070)
